MAUDE Adverse Event Report: CAREFUSION CORPORATION BIRD SENTRY2; MIXER, BREATHING GASES, ANESTHESIA INHALATION

CAREFUSION CORPORATION BIRD SENTRY2; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number 30623-001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
Carefusion bird sentry 2 high flow air/oxygen blenders have been experiencing large case cracking in both the front and back assemblies.These devices are only 12-18 months old.The cracks are affecting the operation of the device.The buttons are not able to be reached or lose function, and it presents an infection control risk for fluid ingress and bacteria growth.Manufacturer response for high flow air/oxygen blender, bird sentry 2 (per site reporter).There is no warranty coverage for these devices.Payment required for repair work ((b)(6) per device).

Brand Name
BIRD SENTRY2
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
CAREFUSION CORPORATION
26125 n. riverwoods blvd
mettawa IL 60045
MDR Report Key10733109
Report Number10733109
Device Sequence Number16422582
Product Code BZR
UDI-Device Identifier10846446065053
UDI-Public(01)10846446065053
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
Report Date (Section F) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number30623-001
Device Catalogue Number30623-001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer10/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1
Date Report Sent to FDA10/15/2020